# SDR DALA13028173753

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, FWD FLOOR SUPPORT CHANNEL HAS CORROSION, STA 727D+4 TO 727D+6 RBL 3 , MARKED. CPCP NR 53-260. MX CUTOUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW ERA 492969-14MA AND SRM 53-00-53, REPAIR 2.
